Comment on ``On the co-existence of conventions'' [J. Econ. Theory 107 (2002) 145-155] (Q1943456)
From MaRDI portal
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Comment on ``On the co-existence of conventions'' [J. Econ. Theory 107 (2002) 145-155] |
scientific article |
Statements
Comment on ``On the co-existence of conventions'' [J. Econ. Theory 107 (2002) 145-155] (English)
0 references
20 March 2013
0 references
location models
0 references
conventions
0 references
stochastic learning
0 references